# SDR UALA2010071902587

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,816 hours, 20,833 cycles
- Engine: Pwa PW2037
- Engine time: 61,172 hours, 20,238 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Starter
- Part time: 61,172 hours, 20,238 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HOC TROUBLE SHOOTING.  DUE TO CONTINUED ABOVE NORMAL OIL USAGE NEED TO PERFORM HOC TROUBLESHOOTING.  BAGGED AND HIGH POWER RAN.  FOUND STARTER SEAL LEAKING, REPLACED STARTER SEAL AND CKD FOR LEAKS. NO LEAKS ON STARTER SEAL.
